# SDR SWAA070069

- Difficulty date: January 6, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 58,884 hours, 53,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C26343
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RIGHT WING INBOARD MID FLAP OUTBOARD CARRIAGE CORRODED.  REMOVED AND REPLACED FLAP CARRIAGE PER MM.
